# SDR DXTA2014072305828

- Difficulty date: July 22, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N388QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800113
- Aircraft time: 6,996 hours, 4,567 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007851
- Part serial: P230
- Condition: Failed
- Part time: 4,441 hours, 6,523 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH APU RUNNING & BLEED AIR ON, SMOKE WAS ENTERING CABIN.  RAN EACH ENGINE SEPARATELY WITH APU OFF & MECH ONBOARD, CABIN CLEARED & NO SMOKE OR ODOR NOTED.  REMOVED AND REPLACED THE APU IAW MM 49-10-00. OPS AND LEAK CHECKED GOOD.  RAN APU WITH BLEED AIR ON IN BOTH FULL HOT AND FULL COLD, NO SMOKE PRESENT IN COCKPIT OR CABIN.
